# SDR MALA040391

- Difficulty date: April 29, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 13,415 hours, 14,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C WOULD NOT SUPPLY POWER AFTER REPLACING LT EXIT EMERGENCY LIGHTS EXIT LIGHT ASSEMBLY.  MAINTENANCE REPLACED TWO BLOWN FUSES, PASSED AMM CHECKS AND WAS RETURNED TO SERVICE 5/1/04. REFER TO WO NR 367101 FOR ADDITIONAL INFORMATION.
